# SDR CALA2024071001995

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH # 1 WINDOW FROM PREVENTATIVE MOD. REF AAR N/R 9891222. COMPLIED WITH SDR FORM 46-0024 PAGE 1-3.
